# SDR ASAA2022033137859

- Difficulty date: March 31, 2022
- Submitted: April 5, 2022
- Operation: Air carrier
- Aircraft: N469AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41702
- Aircraft time: 28,695 hours, 9,176 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7310 · Engine Fuel Distribution
- Part: None
- Part number: UNKNOWN
- Condition: None
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

DURING #2 ENG START, #2 EEC ALTN LIGHT ILLUMINATED WITH ASSOCIATED MASTER CAUTION. GROUNDED - YES. PERFORMED B737-900 FIM 73-05 TASK 811. EEC BITE TEST PROCEDURES, NO FAULTS NOTED WITHIN 10 LEGS. OPS CHECK NORMAL
